# SDR SWAA2023113010495

- Difficulty date: October 13, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR FIXED T/ E DEFLECTION CONTROL RIB PANEL VERTICAL BULB SEAL RETAINER CRACKED MKD DOT<[01] REMOVED AND REPLACED SEAL RETAINER AT LT WING REAR SPAR FIXED T/E DEFLECTION CONTROL RIB VERTICAL PANEL PER REF B737 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
